# SDR QXEA2017100200591

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 15,779 hours, 16,714 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2010111706
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 15,779 hours, 16,714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 15,000 FT,  THE NR 2 ENGINE SURGED FROM 87 TO 84 PERCENT TORQUE FOR A MOMENT.  EVENT MARKER WAS PUSHED SHORTLY AFTER.  RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED NACELLE SHUTOFF VALVE IAW AMM 36-11-19-000-801, & 36-11-19-400-801.   VALVE OPS CHECKED GOOD ON GROUND ENGINE RUN. NO TORQUE OSCILLATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.
